On positive solutions for second-order boundary value problems of functional differential equations

Articles > Article · 2012

Authors: İlkay KARACA

Applied Mathematics and Computation, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 219, pp 5433-5439

DOI: 10.1016/j.amc.2012.10.096

Summary

In this paper, by using Krasnoselskii fixed point theorem, we obtain sufficient conditions for the existence of at least one or two positive solutions of a second-order boundary value problem for a class of nonlinear functional differential equations. Examples are also included to illustrate our results. (C) 2012 Elsevier Inc. All rights reserved.

View details